# SDR VTZA95261

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 8937527
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

JFK/IAD - FLT 6473 - DURING TAKEOFF AT 1400 HRS ON 8-15-95, ABORTED TAKEOFF DUE TO LT ENGINE TORQUE ROLLED BACK.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 10706 IAW MEL 76-1.  MAINTENANCE LATER CLEARED DMI NR 10706 BY ADJUSTING SCREW 'X' ON THE FUEL CONTROL.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
